# SDR CKSA96228

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1690-1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION, FOUND STRINGER END FITTING CORRODED STA 1690 TO 1680 STRINGER 26R.  REMOVED AND REPLACED END FITTING IAW DC-8 SRM 51-1-0.  CORROSION CARD NR 5600-0551.  NON-ROUTINE TASK CARD NR 88150.
